Show simple item record

dc.contributor.authorGui, Gaihua ( )
dc.contributor.authorXu, Zhiting ( Orcid Icon 0000-0003-0466-6443 )
dc.date.accessioned2021-08-02T19:24:54Z
dc.date.available2021-08-02T19:24:54Z
dc.date.issued2007-01-02
dc.identifier.citationGui, G., & Xu, Z. (2007). Oscillation criteria for second-order neutral differential equations with distributed deviating arguments. Electronic Journal of Differential Equations, 2007(10), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14160
dc.description.abstract

Using a class of test functions Φ(t, s, T) defined by Sun [13] and a generalized Riccati technique, we establish some new oscillation criteria for the second-order neutral differential equation with distributed deviating argument.

(r(t)ψ(x(t))Z′ (t))′ + ∫bα q(t, ξ) ƒ[x(g(t, ξ))]dσ(ξ) = 0, t ≥ t0,

where Z(t) = x(t) + p(t)x(t - τ). The obtained results are different from most known ones and can be applied to many cases which are not covered by existing results.

dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOscillationen_US
dc.subjectNeutral differential equationen_US
dc.subjectSecond orderen_US
dc.subjectDistributed deviating argumenten_US
dc.subjectRiccati techniqueen_US
dc.titleOscillation criteria for second-order neutral differential equations with distributed deviating argumentsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record